MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20350E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, filter clogging and then it was causing too much air in the line and the pump would not infuse the med.Additional information: no harm to patient.Just increased length of stay/infusion time.Nursing time taken up and pharmacist time taken up fixing the set.
 
Additional Manufacturer Narrative
Investigation results: one sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water and a leak was seen coming from the filter vents.Additional air under water test was performed.The set was pressurized with about 10psi and the vent was submerged under water.There was a steady stream of air bubbles coming from the filter vent.This would indicate that there is no issue with damage/ holes in the membrane.The reason for the membrane leaking is that the hydrophobicity of the membrane must have been compromised during use and not during the manufacturing process.The leak can indicate that there was a blockage in the filter.The customer complaint was verified, however, the definitive root cause is unknown.A possible cause is the filter is working as intended by filtering out larger globules from the medication.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24903473
Report Number9616066-2026-00990
Device Sequence Number13060319
Product Code FPA
UDI-Device Identifier07613203012256
UDI-Public(01)07613203012256(17)281208(10)25125300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20350E
Device Lot Number25125300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown